New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

rhub
New Member


Date Joined May 2009
Total Posts : 2
   Posted 5/9/2009 12:42 AM (GMT -6)   
Im 19 and was diagnosed with UC about 9 years ago. Ive been on pentasa and canasa when i was younger, roughed it out and stop taking medicine for the end of middle school and most of highschool. My senior year I was prescribed Lialda, I didnt see any help and took myslef off it bc at the time it was expensive and I didnt have insurance. The begining of my freshmen year I started having the worst flareup I have ever endured so I started going to a gastrologist and he gave me a colonoscopy then put me on Lialda (again). It started working but my hair started falling out and so I stopped taking it. My stomach progressively has gotten worse so I went back to the doctor. He put me on Asocol which I had a bad reaction to bc my colon is in such a bad state. So the next day he prescribed me entocort. This was about 8 days ago and I'm going crazy. I have terrible mood swings, stomach pains, headaches, increase in urination, and hard time sleeping as well as waking in my sleep. My inflammation is horrible and hasnt gone down and i havent passed a BM since I started taking Entocort. Everytime I use the restroom its mostly mucus and if I continue to sit blood. I'm calling my doctor tom. because I'm so unhappy. But the last thing I will do is go on prednisone. Any suggestions or similar situations?
Sorry about the novel.
Thanks
 

notsosicklygirl
Forum Moderator


Date Joined Dec 2008
Total Posts : 16277
   Posted 5/9/2009 7:27 AM (GMT -6)   
I deal with hairloss too and I take Asacol. If you have problems paying for the drugs you need, you should try patient assistance programs. If you qualify, you can get most things for free. I know Asacol has one and I think Lialda does too. I personally would rather be healthy and deal with a little hairloss but I have a ton of hair so it's not noticable on me. I don't know what I would do if my hairloss was significant and I was looking bald, guess I would have to get a wig or a hat. tongue  The hair does grow back so it's not the end of the world. I have a lot of short hairs now. Kind of looks bad but I can't be too worried, at least I am not sick and passing blood all day.
Diagnosed with mild proctitis in March 2007: Treated with Canasa 2x Daily
December 08: Began treating with Asacol 400mg (9/day) + Canasa 2x/day - Anemic
May 09: Off Canasa, taking Asacol (9/day)


jeanneac
Veteran Member


Date Joined Feb 2009
Total Posts : 1914
   Posted 5/9/2009 8:21 AM (GMT -6)   
That happens to me too, not being able to go and just passing mucus. Last week, I went for an acupuncture session and was able to go the very next day. That is the only thing that has ever helped me in that situation. It can be so miserable. Good luck!
diagnosed 1/09 with colitis,54 yo, colazal, fish oil, synthroid, cymbalta


rhub
New Member


Date Joined May 2009
Total Posts : 2
   Posted 5/11/2009 9:12 PM (GMT -6)   
Its been a couple more days that I have been taking entocort and I have had some wierd problems that I can olny relate to the Entocort becasue I havent been doing anything else differently. I worked out today and my legs and a litttle bit of my arms got very blotchy and very itchy, it was the first time that I worked out on them. Also my hands have been hurting and I have had low energy and a headache almost every day. Can anyone else relate with these problems or know anyone else who has?
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 18, 2018 5:37 PM (GMT -6)
There are a total of 2,972,966 posts in 326,043 threads.
View Active Threads


Who's Online
This forum has 160870 registered members. Please welcome our newest member, jeannieny.
427 Guest(s), 16 Registered Member(s) are currently online.  Details
Lapis_29, Dale B, island time, jeannieny, Waiting In Fl, The Dude Abides, Pratoman, WalkingbyFaith, FlowersGal, Saipan Paradise, RAbid, RobLee, OriolCarol, UCver, Tim Tam, Charlie1950